Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
achick

YASMIN users [current or past]

I've been on yasmin for a long time [years], and I use it for the benefit of clear skin as well as what it's made for. I know that everyone reacts differently to B.C. pills, but I was wondering if anyone has experienced moodiness, irritablity, etc.

Within the last year I get cramps [for about three days into my period], which I never used to get, as well as having long periods again. Most recently I've been really moody, irritable, hair trigger sadness, etc. It really sucks, and I don't want to have to switch B.C. pills because it's a big pain, but want to know everyone's experiences.

Please fill me in on your experiences/opinions!

Share this post


Link to post
Share on other sites

It's odd that your mood would be affected only lately due to Yasmin - it could be something else. Had you experienced it soon after starting, and it never went away, it would make sense. But you've been on it years and not had a problem 'til this past year. Know what I mean?

As for the long periods and cramps - it could be a factor related to getting older (or gaining some body fat, doesn't have to be a whole lot) - but it depends on how much longer your periods are. If they're still less than seven days, you're probably okay, but any longer than that and you should get checked out! How much have they increased by? Are we talking a day or two longer, or five days longer?

(p.s. I take Yasmin and it's been the only pill that's not bothered me. But that's just me!)

:o)

Share this post


Link to post
Share on other sites

I am waiting for my period so I can start Yasmin soon. I hope it will work to clear up my skin. As far as moodiness and irritability go, i've always had problems with that. Which is why i've been on prozac for as long as I can remember. And I always have really heavy periods and terrible cramps so .. all i'm aiming for is clear skin.

Share this post


Link to post
Share on other sites

I just started Yasmin about 2 weeks ago and am not happy so far, but I know that my body is probably just getting used to the change. I started to breakout pretty bad at the end of my first week (I had finally been clear when starting..grrrr) and I've gotten cramps and have been eating more and am more cranky. What's the deal? I'm going to stay on till at least the end of the pack, but i'm not sure I want to stay on it, considering i'm not even using for birth control. I know it's worked for many, but I'm beginning to think that it's just wrong for me.

Share this post


Link to post
Share on other sites

Whateverandever - give it at least three months before you decide, it takes a while for your body to get used to BC.

I have had great results with Yasmin. My terribly painful cramps are now gone, periods are much lighter and completely pain free. My moods are very stable, no PMS insanity anymore. No suppression of sex drive or tender breasts like with Estrostep. My skin hasn't completely cleared but it has improved tremendously.

To the original poster - since this change is sudden and you've been on Yasmin a long time, i don't think it's related to the BC. Go consult your gynecologist.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×